# SDR MWEA00956

- Difficulty date: October 18, 2000
- Submitted: October 20, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- Aircraft time: 69,005 hours, 59,929 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Part number: 59141213
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER DOOR PAN IS GOUGED FROM RELEASE HANDLE ON PASSENGER DOOR.  FABRICATED AND INSTALLED REPAIR DOUBLER.
